MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER FORCE TRIVERSE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER FORCE TRIVERSE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number FT3000
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Connection Problem (2900)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior the procedure, the device was connected to a generator but the generator display was non responsive indicating the device was not recognized.The device was disconnected from the generator and connected repeatedly for a few times, but the issue was not solved.While disconnecting and connecting the device to the generator, the clinical engineer's hand was in contact with the connection terminal of the handpiece and the hand got burnt because of an electric shock.
 
Additional Manufacturer Narrative
Evaluation summary: two devices were received for evaluation.This devices had been used in the treatment or diagnosis of a patient.Without the original packaging or a reported lot number, the investigator cannot determine if the product was within the assigned expiration date at the time of reported incident.The returned products met specification as received.Visual inspection found no defects.The reported condition was not confirmed.The investigation found the devices to function normally and within specifications.The devices were recognized when plugged into a generator.The devices were activated five times in all three modes and all five slider positions with no anomalies noted.Manufacturing non-conformance review is not required since the lot number is unknown.If information is provided in the future, a supplemental report will be issued.

Brand Name
FORCE TRIVERSE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key7645422
Report Number1717344-2018-00868
Device Sequence Number125831
Product Code GEI
UDI-Device Identifier10884524000084
UDI-Public10884524000084
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT3000
Device Catalogue NumberFT3000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2018
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer07/31/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FORCETRIAD